# SDR HDNA202412300324

- Difficulty date: December 31, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N131LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9096
- Aircraft time: 7,313 hours, 25,840 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: B535M2056202
- Part serial: 9096
- Condition: Cracked
- Location: Zone 100
- Part time: 7,313 hours, 25,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS FOUND ON THE 6135 FRAME OF THE TAIL BOOM.
